Israel Journal of Mathematics

, Volume 47, Issue 1, pp 29–31

Conjugacy classes of maximal nilpotent subgroups

  • Hans Lausch

DOI: 10.1007/BF02760560

Cite this article as:
Lausch, H. Israel J. Math. (1984) 47: 29. doi:10.1007/BF02760560


It is shown that in an arbitrary finite groupG, any two maximal nilpotent subgroups ofG whose intersection contains its own centralizer inG, are conjugate inG.

Copyright information

© Hebrew University 1981

Authors and Affiliations

  • Hans Lausch
    • 1
  1. 1.Department of MathematicsClaytonAustralia

Personalised recommendations